# SDR DALA2022100606489

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 52,535 hours, 37,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERHEAD EXIT SIGN IS MISSING. MAINTENANCE FOUND THE MISSING LENS COVER AND RESECURED IT TO THE LIGHT. OPERATIONAL CHECK WAS NORMAL IAW B717-AMM 33 -51. (LP #9590556)
